Translator Disclaimer
October 2018 Rigidity theorems for compact Bach-flat manifolds with positive constant scalar curvature
Haiping FU, Jianke PENG
Hokkaido Math. J. 47(3): 581-605 (October 2018). DOI: 10.14492/hokmj/1537948832

Abstract

In this paper, we prove some rigidity theorems for compact Bach-flat $n$-manifold with the positive constant scalar curvature. In particular, our conditions in Theorem 2 have the additional properties of being sharp.

Citation

Download Citation

Haiping FU. Jianke PENG. "Rigidity theorems for compact Bach-flat manifolds with positive constant scalar curvature." Hokkaido Math. J. 47 (3) 581 - 605, October 2018. https://doi.org/10.14492/hokmj/1537948832

Information

Published: October 2018
First available in Project Euclid: 26 September 2018

zbMATH: 06959105
MathSciNet: MR3858380
Digital Object Identifier: 10.14492/hokmj/1537948832

Subjects:
Primary: 53C20, 53C24

Rights: Copyright © 2018 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 3 • October 2018
Back to Top